Title: Mathematical model and bearing contacts of the ZK-type worm gear set cut by oversize hob cutters
Authors: Fang, HS
Tsay, CB
交大名義發表
機械工程學系
National Chiao Tung University
Department of Mechanical Engineering
Issue Date: 1-Apr-1996
Abstract: An oversize worm-type hob cutter is used to cut worm gears in this study. A mathematical model of the ZK-type worm gear set is developed based on the cutting mechanism and its tool parameters. Variations in bearing contact due to pitch diameter variations of oversize hob cutters and center distance variations of worm gear sets are also investigated. A numerical example is given to demonstrate the paths and dimensions of the bearing contacts of worm gear sets.
URI: http://dx.doi.org/10.1016/0094-114X(95)00062-4
http://hdl.handle.net/11536/1373
ISSN: 0094-114X
DOI: 10.1016/0094-114X(95)00062-4
Journal: MECHANISM AND MACHINE THEORY
Volume: 31
Issue: 3
Begin Page: 271
End Page: 282
Appears in Collections:Articles


Files in This Item:

  1. A1996TT69400002.pdf